# SDR ASOA2015091413792

- Difficulty date: September 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL BETWEEN BS 485 - 573, STR 15L HAS CORROSION AT 7 AREAS.   COMPLIED WITH SRM SUPPLEMENT 53-31-49 & EC/TC REO 670-53-000-013 AND GREO 671-53-00-013, REV J.
